# SDR CA080126002

- Difficulty date: January 17, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7603 · Power Lever
- Part: Throttle Control
- Part number: 1603730003
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) CREW REPORTED LT ENG REMAINED AT HIGH POWER SETTING WHEN AC BROUGHT TO IDLE. N1 REMAINED BETWEEN 82 AND 91 PERCENT.  IFSD PILOT COMMANDED IN FLIGHT SHUTDOWN: CONFIRMED, AFTER (ABORTED APPROACH) PILOT SHUTDOWN THE LT ENG USING FIRE PUSH DURING (GO AROUND). LANDED ON ONE (RT) ENGINE.  NOT POSSIBLE TO LAND THE A/C WITH (LT) AT 82 TO 90 PERCENT N1 FWD THRUST, NO ABILITY TO RETARD LT THRUST LEVER TO REDUCE THRUST AND EFFECT FUEL SHUTOFF.   CONTROL ASSY, THROTTLE PUSHPULL (LT) P/N: 1603730 AND NR 8722, 003 S/N: UKN (TC NR 20080126002)
